Differential and Integral Equations

The elliptic Kirchhoff equation in $\mathbb R^N$ perturbed by a local nonlinearity

Antonio Azzollini

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we present a very simple proof of the existence of at least one nontrivial solution for a Kirchhoff-type equation on ${{\mathbb{R}^N}}$, for $N\ge 3$. In particular, in the first part of the paper we are interested in studying the existence of a positive solution to the elliptic Kirchhoff equation under the effect of a nonlinearity satisfying the general Berestycki-Lions assumptions. In the second part we look for ground states using minimizing arguments on a suitable natural constraint.

Article information

Source
Differential Integral Equations, Volume 25, Number 5/6 (2012), 543-554.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356012678

Mathematical Reviews number (MathSciNet)
MR2951740

Zentralblatt MATH identifier
1265.35069

Subjects
Primary: 35J20: Variational methods for second-order elliptic equations 35J60: Nonlinear elliptic equations

Citation

Azzollini, Antonio. The elliptic Kirchhoff equation in $\mathbb R^N$ perturbed by a local nonlinearity. Differential Integral Equations 25 (2012), no. 5/6, 543--554. https://projecteuclid.org/euclid.die/1356012678


Export citation